MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 3507500BC
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Deformity/ Disfigurement (2360)
Date of Event 01/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a breast augmentation revision surgery with implantation of an undisclosed mentor gel implant prosthesis.Post-operatively, the patient underwent implant removal without replacement on (b)(6) 2026, for an undisclosed reason.However, during the surgery, a ruptured right implant was discovered.There were no reported procedural delays or patient harms/consequences due to the finding.The date of implantation was provided to mentor as a best estimate.Follow-ups have been conducted, and no additional information has been received.If more information becomes available, mentor will submit a supplemental report accordingly.
 
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Since no lot number was provided, no manufacturing record evaluation review could be performed.D4: udi: as all of the device characteristics are unknown at this time, the udi is currently not available.Reason for device explant and/or reoperation: insufficient information.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On february 04, 2026, mentor was notified that the patient had been diagnosed with a ruptured right implant and left breast capsular contracture with left implant malposition which was the reason for device removal.A baker grade rating was not provided.Reason for device explant and/or reoperation: rupture.As an event for the contralateral side was indicated, another file was generated to document the event.This report is for the right breast prosthesis.On february 09, 2026, mentor determined the product identity and date of implantation as the following: size: 500cc.Brand name: mentor memorygel breast implant.Catalog: 3507500bc.Lot: 246125.Serial: (b)(6).Date of implantation: (b)(6) 2003.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.D4: udi: product made prior to udi compliance date.Udi not required.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On march 02, 2026, the mentor analysis lab received the suspect medical device for evaluation.On march 09, 2026, mentor completed an evaluation on the returned device.Device evaluation: mentor conducted visual inspection of the device.Visual analysis of the returned device revealed that the breast implant was found to be ruptured.In addition, an area of shell abrasion was observed on the edges of the tear.These findings are consistent with normal wear of the device.Shell abrasion suggests in-vivo folding or creasing of the device, which may be caused by continuous and sustained stresses to the device, such as an excessively small breast pocket or the folding or wrinkling of the shell within the breast pocket.In some cases, breast implants may also experience normal wear over time.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYGEL BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
henry boden
3041 skyway circle north
irving, TX 75038
9497882078
MDR Report Key24228413
Report Number1645337-2026-00983
Device Sequence Number15695919
Product Code FTR
UDI-Device Identifier00081317000150
UDI-Public00081317000150
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2007
Device Catalogue Number3507500BC
Device Lot Number246125
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer02/04/2026
03/02/2026
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date02/27/2026
03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2002
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale